Facebook Pixel

What do i do now? Pregnancy question

By February 20, 2011 - 8:26pm
Rate This

Me and my boyfriend got close and we both had no clothes on, and did the whole genital rubbing thing. I was afraid of getting pregnant this way, so i took Plan B as soon as possible (14 hours after). I then had a period a week after taking it. It was heavy and lasted 4 days.

This was 2 months ago. I have not gotten my period yet, although I am irregular. I took 3 at home pregnancy tests. Two of them were taken about 3 weeks ago, the third test was taken a week ago. All read not pregnant.

My breasts are sore and I feel as though Im getting cramps every now and then. Not sure if this is a sign of my period coming or not. Should i get tested at a clinic, or do you think i am worrying about this too much? I have spoken to my friends about this and they all think im overreacting. Me and my boyfriend did not have sex.

Add a Comment5 Comments

Sperm do not survive when exposed to air and a dry environment (fingers) after a few minutes, so everything I said above would be the same.

When was your last period, and how irregular are your typical periods?

February 22, 2011 - 11:15am
(reply to Alison Beaver)

Really? That's good to know, I have heard that sperm can live on the hand for a long time, although like i said, he did wipe his hand with a towel and didnt exactly "finger" me. I want to mention that im a virgin and the most contact me and my boyfriend have had, was this finger situation and the "genital rubbing" situation (one time, and all times including this one was with no ejaculation).

My last period was on Dec 17, 2010. I haven't had one since.

Could the Plan B pill have ruined my menstrual cycle? Ive already done research on it, and I cant seem to find any proof that it can ruin your cycle completely. I was irregular to begin with, as in my period always came when it wanted to. The longest ive gone without a period before this all happened, was CLOSE to two months.

So technically last year, about two months ago. I have also been experiencing things cramping and no bleeding, tender/sore breasts, and excessive thirst. I do not know if it's my nerves causing me to pay too much attention to my body but i cant help it. Could plan b have something to do with this? I have tried to see if i can find a place where i can do a blood test for pregnancy, but they are all expensive and i dont want to waste money on this for being overly worried.

Is there a chance of pregnancy? Should i go to the extent of getting a blood test, even though ive had 3 negatives already?

February 22, 2011 - 11:09pm
(reply to jessica_1675)

Plan B can not mess up your cycle. It contains the same hormones as birth control pills (just in a larger dose), and the effects wear off quickly after you stop using them.

Your symptoms are concerning, however, since you have irregular periods, extreme thirst and others. Have you talked with your doctor about these symtpoms? It is important to call and make an appointment, to rule out any medical concerns (you can take pregnancy off your mind, as I've said previously).

I'm not sure where you read that sperm can live on someone's hand for a long time. Perhaps if they were cupping a pool of semen in their hand for a long time, the sperm could live within this wet environment. Sorry for the image, but I'm not sure how else to tell you: sperm die quickly (within minutes) when in a dry environment; exposed to air.

Please stop worrying about pregnancy; it is not possible. What is possible are other health conditions and you need to call your doctor.

February 24, 2011 - 9:25am

The actual date was Dec 17, 2010 does this mean anything? I'm also considering something that happened recently, after taking the tests. He touched himself, ejaculated, wiped his hands and after about 5 min he touched me. I dont want to overthink anything anymore so should I worry about this? His fibers did not go IN my vagina, bot on the surface of it.

February 20, 2011 - 10:38pm

If you look at the facts, you could discern that you are not pregnant, when you take all of these into consideration:
1. You did not have intercourse
2. He did not ejaculate
3. You had a period after the sexual encounter
4. You have had multiple negative pregnancy tests
5. Know the facts about Plan B (always read about the drug before taking it). The side effects do include a delay in menstrual period (about a week), as well as breakthrough bleeding (bleeding in-between periods).

What was the actual date of your previous period (the first day of bleeding)?

February 20, 2011 - 9:18pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.